Announcement

Collapse
No announcement yet.

no more HRT

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • no more HRT

    Just curious. The day the bad report on HRT, came out, I quit mine(Prempro), cold turkey. Has anyone else quit hormones, and did you notice any change?

  • #2
    I too stopped Prempro cold turkey. Actually I had only been on it a month anyway. I am almost 55 and trying to get through menopause, but still have staggered periods. I have tried birth control pills, estrogen alone, estrogen with progestin and progestin alone. Now that I am not on anything, I am back to having hot flashes and night sweats. When they put me on something, then I start a period. Can't win. Don't know how it has affected my IC because I haven't been on anything long enough. This probably doesn't help much. Bake

    Comment


    • #3
      Hi I also quit about 1 year ago and recently was told about Soy Isoflavones. They have helped with my poor sleep and I can hardly beleive that. Get a good brand if you buy them, I tried an el cheapo and noticed a difference. Good luck, Sandy

      Comment


      • #4
        The doctors and gynocologists try to push y woman at a certain age onto the synthetic made Estrogen and Progesterone pills. This was disastrous to my bladder. I had a hysterectomy and don't have periods. I use a natural progesterone cream which converts some of it to estrogen. I feel much better without traditional HRT. although I do get hot flashes at night. It is easier to sit by a fan for a few minutes than irritate my bladder with the synthetic hormones.
        If you keep a green bough in your heart
        the singing bird will come.
        http://www.obsidian-sun.com/

        Comment


        • #5
          Well...I stopped HRT and even did it by weaning off slowly after being on PREMPRO for a year.
          I was okay for a month....then Hell and Hot Flashes broke loose....Holy Moly were they bad!!
          Also, my Vulvodynia got worse almost immediately.
          Back on HRT until I can talk to the gyno again.
          Right now I cut them in half and that's enough.
          HRT does not affect my IC however.
          GardenLady

          Comment


          • #6
            I agree with Songbird. I'm 38 and had symptoms of estrogen dominance. Through the guidance of my doctor and chiropractor, I use natural progesterone cream and it is great. It balanced my hormones and drastically reduced my symptoms of PMS, anxiety, and heavy periods. After using since May I now have light periods. I believe the synthetic hormones in birth control pills, HRT pills and thyroid medication cause autoimmune diseases and that bcp caused my IC. Go to
            www.johnleemd.com for more info.

            Comment


            • #7
              I heard if you want to get off of HRT that you need to wean off slowly because it can cause seizures and other problems if you go cold turkey.

              Comment

              Working...
              X